Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Skin Rash
Apr 22, 2009

I ask this question a coulpe days ago and your responce was every thing I have already tried? The dermatoglist tokk three skin samples and the path. could not Idenafi what this rash is and onone knows what it is nor how to treat this at all. I have stoped all meds and no help at all. Please tell me what can be done to get rid of this It really h--l and it hurts and itches and stings so bad I can not sleep nor constrate without it driving me nuts... My Health care provider to does how to treat this. this hasn't healed at all and I have had so many months now I am at wits end. Please tell me you have some kind of answer for me.... My doctor told me that I have cheeted Death so many times and this little rash is Kicking my but he is so right. I need help so bad Please give me some help in this mater!!!

Response from Dr. Henry

Sounds like you have a challenging skin condition. Not possible to diagnose or offer treatment suggestions without full history and examination. Some cases are difficult to diagnoses and its ounds like you have had a good evaluation. May need to get a 2nd derm opinion. Stopping HIV treatment can aggravate all sorts of health problems so situation is complicated. Sorry cannot be more helpful. KH



Previous
From Efivarenz to nevirapin
Next
Combivir and anemia

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement